# SDR IPXA12M74264

- Difficulty date: June 21, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Bs 1129 L42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FWD LOWER CARGO BAY INTERCOSTAL CRACKED AT BS 1129 AND L42R.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW DWG ACA7049 AND SRM 51-33-01. PG. 21, 30 AND 31.
